Expand Cut Tags

No cut tags

Home again!

May. 3rd, 2016 05:52 pm
melcena: (Warm sun)
Only 2 days (one night) this go 'round. Turns out the first medication he put me on has to be dialed back because it's doing a number on my kidneys. Cutting it by half and adding Topamax. Since my regular doctor is on vacation this week, I have to go see if the mean doctor will just write a damned prescription. I also have been told that I need to be losing 5 kilos a month. And if I'm not 5 kilos lighter by the 30th I will get royally bitched out and possibly sent on a 3 week "cure" (fat camp- low cal food, lots of exercise).

I was at the eye clinic from shortly before 9am until shortly after 2pm. If I don't eat in regular intervals I feel sick and terrible. After a breakfast of a portion of yogurt and 2 filinchen, not getting to eat until 2:20 was even worse. I felt better once I'd eaten but better just means I didn't want to vomit up my water and stomach bile. I'm still feeling really crappy. Since I have to go back and do all of this again on the 30th I now know to pack a lunch and take it with me.

So tired.
melcena: (Warm sun)
So. OK. I'm now back from the hospital, what was supposed to be a 2-3 day thing was a week long, Thursday to Thursday. Not because I'm horribly ill, but because I'm a housewife. Apparently that means there's no rush, all I'm doing is raising a kid. Oh, I could rant.

Anyway, what I have is Pseudotumor Cerebri. Losing weight is a must, which makes me bizarrely and irrationally cranky despite the fact I have been wanting/trying to lose weight for forever, or maybe because of that. Gotta take my meds, and go see a nutritionist and "move more", which in theory should be easier since they drained 30 ml of fluid and put me on a medicine to help lower the fluid levels. I should be less fatigued and have less back, neck, and shoulder pain, fewer headaches, etc.

Mom is here, she stayed the first couple of days in Chemnitz so she could be close to the hospital, but after that she had to go back to my house. She did get to drive my new car up to see me, and she was very helpful to Jens and Monkey around the house.

In two weeks I have to go back and see the doctor at the hospital, a really excellent and competent man by the name of Angelski. Get checked out again and maybe have more blood drawn. And I need to call the eye doctor and get another appointment with them to have my eyes looked at again. Not looking forward to dealing with the bitchy receptionist there.

EDIT - AHAHAHA. Jens actually read the letter intended for my doctor. I HAVE TO GO BACK IN OVERNIGHT ON THE 2ND. FFFFFFFFFFFFFFUUUUUUUUUUU

Blah

May. 14th, 2015 07:35 pm
melcena: (Warm sun)
OK. So my big plans have crashed and burned.

I did bust my butt Wednesday, cleaning out and scrubbing out cabinets and reorganizing. But everything I've done keeps getting undone, or looks like it anyway. And most of that list still is unfinished.

Today I have done ... nada really. I took a stab at the dog bar and cleaned one drawer of it. I then proceeded to lounge around and do nothing except make an Oreo Pie.

Tomorrow Jens and Sammy T will be out on the town for some Papa/Monkey time and I will be home. Ostensibly cleaning. We'll see.

OH! And something fun seems to have happened. Everything tastes OFF. Bitter, wrong and weird. Apparently this is a side effect of my meds. That this would hit roughly two weeks after I've switched meds ... supposedly they are the same but different names, different "inactive ingredients" and somehow effecting me differently, I'm gonna say they ARE NOT THE SAME.

Victory?

Nov. 10th, 2014 12:48 pm
melcena: (Warm sun)
Went to the doc and waited a little more than 2 and a half hours. Finally got in there around the time I needed to get moving to pick up Sammy. Stressful.

Anyway, here Bupropion (Zyban) is only for quitting smoking. She looked for other meds and could find nothing that didn't have excessive weight gain as a side effect, and since I told her what it's used for in the US she agreed, despite misgivings, to let me give it a try. Because it's only for quitting smoking and not mental health issues I have to pay for it on my own, and it's 67€ and change. Which is doable but annoying.

She told me that my ecigs are a horrible idea and went on about chemicals and I should quit them. Which I think I will for 30 days while I'm on the Bupropion. She also said I need to seriously up my vit D dosage and keep taking the B vitamins.

Going to stroll to the store and the pharmacy in a little bit and pick up the new vit D and the Bupropion. Then I think I will sit under my sun lamp and vegetate because I have zero energy.

Other advice from the doctor was weight-loss related, I should cook only with coconut fat and cut out all other sources from my diet, no butter, no eggs, no animal fat, no other cooking oils ... this sounds sketchy as hell to me. I will peruse the internets and see what they have to say about her advice.

*yawns*

Nov. 9th, 2014 08:32 pm
melcena: (Bundle Up)
OK so, after talking to Liz I have decided to start trying to keep daily tabs on how I'm feeling, and I'm gonna do it here on LJ!

I came off my Venlafaxin awhile back, and I did pretty good for awhile! I managed my anxiety with e-cigs and while I haven't dropped, well, hardly any of the weight I gained on that medicine I have stopped gaining. So, good deal.

Problem is I've been starting to have issues again. And last night when Jens was out at a whiskey tasting and crashing at a co-worker's place I had a LOT of anxiety. Like, almost panicky WHAT IF HE NEVER COMES BACK WHAT WOULD I DO?!?!?!?! Did not sleep well. Did not take any sominex either since I needed to be able to wake up for Sammy if he called for me.

And that isn't the first time I've had issues that don't seem to be held at bay by the e-cigs. This time of year does me no favors either. So I'm planning to go back to the doc and talk to her, see if she will put me on Bupropion. It's not supposed to have weight gain as a side effect, and I'm hoping it will help me manage my anxiety.

I don't know if she'll take my suggestion or if she'll suggest something else, but I know I don't want the other stuff back and I do need something it seems.
melcena: (Dancing)
WOW. *dances around* Just one good night's sleep (and a cheap-o energy drink hours ago) and I am feeling super awesome, productive and HAPPY.

The doctor cut my Venlafaxin (generic Effexor) back down a notch and prescribed me a sleeping pill. The pill is temporary, it's just supposed to show my body what it's supposed to be doing. I had the first good night's sleep last night that I have had in a very very long time.

I am only supposed to be taking a half a sleeping pill before bed. Which I did that last night and slept from 8 until almost midnight. Which is the longest solid block of sleep I've gotten in recent memory. And when I couldn't get back to sleep I just hopped up and got the other half of the pill. Slept from shortly before 1 until 6. HEAVEN, I TELL YOU! HEAVEN!

I woke up feeling good. SUCH A CHANGE.

Now about the energy drink, I had gotten two just to see a)what effect they have and b) if it could give me enough energy to get the house half way straight. Yesterday, I had the first one. It had no effect AT ALL. It was like I drank a Sprite. So I figured since these were really cheap it just sucked.

This morning I felt good, and thought, you know maybe this will give me a little bump of motivation/energy to get some stuff done because there is so very much to do. Oh. My. God. I cleaned. I folded. I vacuumed. I mopped. I organized. I decorated. I danced like a mad thing. I haven't had that much energy in YEARS.

And you know what? I still feel good. I still have energy. I LOVE EVERYBODY TODAY! WOOOOO! :-D

Profile

melcena: (Default)
melcena

January 2017

S M T W T F S
1234567
891011121314
15 161718192021
22232425262728
293031    

Most Popular Tags

Syndicate

RSS Atom

Style Credit

Page generated Sep. 21st, 2017 07:25 pm
Powered by Dreamwidth Studios